# SDR JJBA20231226027

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 39,001 hours, 26,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH WING UPPER EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LH WING UPPER EXTERIOR EMERGENCY LIGHT. OPS CHECK SAT.
